Linear Preservers of the Permanent on Skew-Symmetric Matrices

M. V. Budrevich, A. E. Guterman, M. A. Duffner

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


Let Qn(ℂ) denote the space of all skew-symmetric n × n matrices over the complex field ℂ. The paper characterizes the linear mappings T : Qn(ℂ) → Qn(ℂ) that satisfy the condition per(T(A)) = per(A) for all matrices A ∈ Qn(ℂ) and an arbitrary n > 4.

Original languageEnglish
Pages (from-to)724-732
Number of pages9
JournalJournal of Mathematical Sciences
Issue number6
StatePublished - 14 Aug 2019
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2019, Springer Science+Business Media, LLC, part of Springer Nature.


Dive into the research topics of 'Linear Preservers of the Permanent on Skew-Symmetric Matrices'. Together they form a unique fingerprint.

Cite this